| Model Number |
IPN030771 |
| Medical Device Problem Codes |
Crack (1135); Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Low Blood Pressure/ Hypotension (1914)
| Date of Event |
11/23/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that: the luer hub/extension cord from another supplier connected to the extension line / catheter from teleflex, cracked.A norepinephrine leak appeared, with venous return in the proximal line.The consequence was a severe hypotension of the patient.Treatment was then infused via another line.The extension cord was changed.
Additional Manufacturer Narrative
Qn#(b)(4).
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Complaint verification testing could not be performed as it was reported that the sample is not available for return.The customer did not provide a lot number; therefore, a device history record review was performed based upon a lot number taken from the sales history data of the customer.No relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.